What should I pay attention to in the elderly?

锘?

What should I pay attention to in the elderly?

What should I pay attention to in the elderly?
Sometimes when the medication is too long, it will cause doping. Sometimes improper medication will aggravate the condition. The problem of medication for the elderly is really felt.

銆€銆€The medication takes too long to take a long time, and there are many adverse reactions.

Older patients with liver and kidney dysfunction, taking too long will cause adverse reactions.

The time of medication for the elderly should be stopped or reduced according to the condition and the doctor’s advice. Especially for drugs with high toxicity, the time of administration should be mastered.

Although the nephrotoxicity of gentamicin is smaller than that of kanamycin, kidney damage may occur if the patient takes too long to use it; sleeping pills take too long and are prone to drug dependence.

銆€銆€Taking expired or degraded drug expired drugs can increase the toxicity, lighter can cause adverse reactions, and serious people endanger human life.

60% of the tetracycline tablets that have expired have been decomposed and produce harmful compounds. If the content of this decomposition product exceeds the tolerance of the human body, it will damage the renal tubular cells and damage the renal function, resulting in acidic substances.Can not be discharged and stay in the human body, causing acidosis, the so-called “Fanconi” syndrome.

After the meridian (Tengling) turns yellow or brownish yellow, the toxicity increases: the metamorphic paraformaldehyde can cause metabolic acidosis.